# SDR USAA2008121592229

- Difficulty date: December 4, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 41,074 hours, 15,719 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472193200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 - MAJOR REPAIR - GALVANIC CORROSION ON FLOORBEAM BETWEEN FR66 + 4.5 INCHES TO FR70, -Y765.  REPLACED FLOORBEAM BETWEEN FR66 + 4.5 INCHES TO FR70, -Y765 IAW A320 SRM 51-72-11.
